Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lithium, day 4---headache?

Posted by S. Suggs on December 6, 1999, at 19:06:58

In reply to Re: Lithium, day 4---headache?, posted by Noa on December 6, 1999, at 11:08:44

Noa, I had headaches for a week or two when I started lithium several years ago. It is common and should go away.


S. Suggs




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:S. Suggs thread:16297